# SDR DALA2019052203260

- Difficulty date: May 21, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 62,866 hours, 23,180 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 PUNCTURE ON LOWER SKIN OF LT WING INBD MAIN FLAP STA. CORRECTIVE ACTION:SUMMARY OF NRC 00471:(LENGTH 1.000") PUNCTURE ON LOWER SKIN OF LT WING INBD MAIN FLAP STA MF=232 WAS REPAIRED PER SRM. (1085057)
